Alert archive / Nebraska / Special Weather Statements in 2019
Special Weather Statement, NWS North Platte, NE
NWS North Platte, NE issued this special weather statement at Jul 1, 2019, 7:04 PM CDT for Wheeler County, Nebraska. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2019, 7:04 PM CDT (00:04 UTC)
- Expired
- Jul 1, 2019, 8:00 PM CDT
- In force
- 56 min
- Issued by
- NWS North Platte, NE
County Wheeler County, NE
The radar
The Grand Island radar (KUEX), 172 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.1 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1037 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1798 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
659
WWUS83 KLBF 020004
SPSLBF
Special Weather Statement
National Weather Service North Platte NE
704 PM CDT Mon Jul 1 2019
NEZ028-029-020100-
Wheeler NE-Garfield NE-
704 PM CDT Mon Jul 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GARFIELD AND
WHEELER COUNTIES UNTIL 800 PM CDT...
At 703 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bartlett, or 23 miles northeast of Ord, moving northeast at 10 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Bartlett, Ericson, Cumminsville, Four Corners and Pibel Lake State
Recreation Area.
This includes Highway 281 between mile markers 132 and 151.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in North Platte.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 4174 9838 4174 9888 4209 9852 4208 9830
4184 9830
TIME...MOT...LOC 0003Z 227DEG 10KT 4185 9862
$$
Jurgensen/CDCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this special weather statement went out at Jul 1, 6:39 PM CDT, 25 minutes earlier.
Area forecast discussion, Jul 1, 6:39 PM CDT, 25 minutes before
Area Forecast Discussion National Weather Service North Platte NE 639 PM CDT Mon Jul 1 2019 .SHORT TERM...(This evening through Tuesday night) Issued at 254 PM CDT Mon Jul 1 2019 Upper level ridging has flattened some and settling back over the Southern Plains. This has allowed a stationary front that has been located across South Dakota to sink south into Nebraska. The front will be located from around O'Neill to North Platte to Imperial late this afternoon. The front will weaken and remain in the area Tuesday, then as upper ridging expands northward once again Wednesday and Thursday, the front should lift north and become stationary near the NE/SD border. The front will continue to be the focus for scattered thunderstorm development the next several days. As mentioned, the front is located from near O'Neill to North Platte to Imperial. Scattered thunderstorms are expected to develop late this afternoon and evening along and near the front. Hi-Res models show portions of southwest Nebraska (along and south of I-80) having the best chance for storm organization this evening. Appears a small MCS could develop in this area and then track eastward into southern/central Nebraska overnight. Otherwise the storms will tend to be scattered...and with weak shear organized severe is not expected. Strong outflow winds though will be possible along with the potential for heavy rainfall. At this time not seeing a signal for widespread heavy rain - but a line of thunderstorms could train over the same location for a time right along the front. This seems most likely to occur from portions of Hayes, Frontier into southern/southeast Lincoln counties. The front will weaken and become nearly diffuse on Tuesday. There is no clear focus for storm development and will keep pops low. Highs will generally be in the mid 80s with at least some cloud cover. .LONG TERM...(Wednesday through Monday) Issued at 254 PM CDT Mon Jul 1 2019 Upper level ridging will remain across the Southern Plains through the upcoming week. It is forecasted to build northward some Wednesday into Thursday. A nearly stationary front will refocus near the NE/SD border. This would be the best area to see scattered thunderstorm activity with slight chances farther south. Highs will once again approach or exceed 90F as the ridge builds northward. Late in the week and next weekend, it appears a leeward surface low will become established across northeast CO, with moist southeast upslope flow across the region. Mid-level flow remains fairly weak, but at least scattered thunderstorms are possible across the region on the northern periphery of Southern Plains upper level ridging. The best chance looks to be Friday evening at this point when a short wave crossing the area could enhance coverage. Temperature wise highs look to mostly be in the 80s for the upcoming Holiday weekend. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 636 PM CDT Mon Jul 1 2019 Scattered thunderstorms developing across southwest through central Nebraska will build into LBF within the next couple hours and may bring brief MVFR conditions to the area. The strongest storms in the region may contain strong wind gusts and hail. Expect thunderstorms to slide east by late evening clearing the area by 02/05z with VFR conditions then expected to end the period. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Taylor LONG TERM...Taylor AVIATION...Jurgensen
Hazardous weather outlook, Jul 1, 2:57 PM CDT, 4 hours 7 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 257 PM CDT Mon Jul 1 2019 NEZ004>010-022>029-035>038-056>059-069>071-094-022000- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 257 PM CDT Mon Jul 1 2019 /157 PM MDT Mon Jul 1 2019/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. Thunderstorms are expected to develop from southwestern into portions of north central Nebraska, along a stalled out frontal boundary. Strong to severe storms will be possible in the vicinity of the front, with gusty winds and heavy rain being the main threat. Small hail is possible as well. The greatest threat for severe storms is across Garfield, Wheeler, most of Holt, and far eastern Boyd county. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. There is a marginal risk for severe storms Tuesday across portions of northwestern Nebraska. The main threat is west of a line from Lisco to Kilgore. Thunderstorm chances continue for the remainder of the week with the main threat during the late afternoon and evening hours. Severe weather risk is uncertain at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time, though spotters may be asked to report wind and precipitation amounts to the National Weather Service in North Platte this evening. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte CLB
In the hours before
Special weather statement, Jul 1, 6:08 PM CDT, 56 minutes before
Special Weather Statement National Weather Service North Platte NE 608 PM CDT Mon Jul 1 2019 NEZ070-071-020000- Frontier NE-Hayes NE- 608 PM CDT Mon Jul 1 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FRONTIER AND SOUTHEASTERN HAYES COUNTIES UNTIL 700 PM CDT... At 608 PM CDT, Doppler radar was tracking a strong thunderstorm 7 miles northeast of Culbertson, or 9 miles northwest of McCook, moving north at 15 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Quick, Bluegill Haven Campground, Willow View Campground and Red Willow Reservoir State Recreation Area. This includes Highway 83 between mile markers 27 and 42. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in North Platte. && LAT...LON 4060 10078 4054 10039 4035 10048 4035 10086 TIME...MOT...LOC 2308Z 199DEG 12KT 4031 10074 Jurgensen/CDC
Special weather statement, Jul 1, 6:10 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service North Platte NE
610 PM CDT Mon Jul 1 2019
NEZ059-071-020000-
Frontier NE-Lincoln NE-
610 PM CDT Mon Jul 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FRONTIER AND
SOUTHEASTERN LINCOLN COUNTIES UNTIL 700 PM CDT...
At 610 PM CDT, Doppler radar was tracking a strong thunderstorm near
Eustis, or 19 miles east of Curtis, moving north at 15 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Eustis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in North Platte.
&&
LAT...LON 4058 10038 4089 10023 4085 10022 4070 10022
4070 9998 4051 9998
TIME...MOT...LOC 2310Z 199DEG 12KT 4066 10014
Jurgensen/CDCSpecial weather statement, Jul 1, 6:20 PM CDT, 44 minutes before
Special Weather Statement National Weather Service North Platte NE 620 PM CDT Mon Jul 1 2019 NEZ038-020000- Custer NE- 620 PM CDT Mon Jul 1 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CUSTER COUNTY UNTIL 700 PM CDT... At 620 PM CDT, Doppler radar was tracking a strong thunderstorm near Mason City, or 26 miles southeast of Broken Bow, moving northeast at 10 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Mason City, Block Hill Basin, Gavin Siding, Intersection of Highway 183 and Cumro Road and Cumro. This includes the following highways... Highway 183 between mile markers 73 and 85. Highway 2 between mile markers 298 and 307. Highway 92 between mile markers 303 and 308. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in North Platte. && LAT...LON 4105 9957 4139 9920 4105 9921 TIME...MOT...LOC 2320Z 215DEG 8KT 4113 9929 Jurgensen/CDC
Special weather statement, Jul 1, 6:54 PM CDT, 10 minutes before
Special Weather Statement National Weather Service North Platte NE 654 PM CDT Mon Jul 1 2019 NEZ059-070-071-020100- Frontier NE-Hayes NE-Lincoln NE- 654 PM CDT Mon Jul 1 2019 ...SPECIAL WEATHER STATEMENT... At 654 PM CDT, Doppler radar was tracking a strong thunderstorm over Wellfleet, or 12 miles northwest of Curtis, moving northeast at 10 mph. Pea size hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Curtis, Hayes Center, Wellfleet, Moorefield, Stockville, Maywood, Quick, Hansen Memorial Reserve State Wildlife Management Area, Willow View Campground, Hayes Center State Wildlife Management Area, Marengo, Bluegill Haven Campground, Red Willow Reservoir State Recreation Area, Somerset and Dancing Leaf Earth Lodge. This includes Highway 83 between mile markers 27 and 62. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in North Platte. && LAT...LON 4086 10086 4076 10028 4035 10048 4035 10124 TIME...MOT...LOC 2354Z 212DEG 10KT 4072 10072 Jurgensen/CDC
Special weather statement, Jul 1, 6:58 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service North Platte NE
658 PM CDT Mon Jul 1 2019
NEZ038-020045-
Custer NE-
658 PM CDT Mon Jul 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CUSTER COUNTY UNTIL
745 PM CDT...
At 658 PM CDT, Doppler radar was tracking a strong thunderstorm near
Mason City, or 23 miles southeast of Broken Bow, moving northeast at
10 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Mason City, Block Hill Basin, Gavin Siding, Intersection of Highway
183 and Cumro Road and Cumro.
This includes the following highways...
Highway 183 between mile markers 73 and 89.
Highway 2 between mile markers 296 and 307.
Highway 92 between mile markers 300 and 308.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in North Platte.
&&
LAT...LON 4105 9962 4143 9922 4140 9921 4139 9920
4105 9921
TIME...MOT...LOC 2358Z 213DEG 7KT 4114 9937
Jurgensen/CDCSpecial weather statement, Jul 1, 7:04 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service North Platte NE
704 PM CDT Mon Jul 1 2019
NEZ028-029-020100-
Wheeler NE-Garfield NE-
704 PM CDT Mon Jul 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GARFIELD AND
WHEELER COUNTIES UNTIL 800 PM CDT...
At 703 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bartlett, or 23 miles northeast of Ord, moving northeast at 10 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Bartlett, Ericson, Cumminsville, Four Corners and Pibel Lake State
Recreation Area.
This includes Highway 281 between mile markers 132 and 151.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in North Platte.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 4174 9838 4174 9888 4209 9852 4208 9830
4184 9830
TIME...MOT...LOC 0003Z 227DEG 10KT 4185 9862
Jurgensen/CDCThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 7:05 PM CDT | Special Weather Statement | LBF | Custer | 55 min |
| Jul 1, 7:31 PM CDT | Areal Flood Advisory | LBF | Frontier, Hayes, Lincoln | 79 min |
| Jul 1, 7:48 PM CDT | Special Weather Statement | LBF | Frontier, Hayes | 57 min |
| Jul 1, 7:51 PM CDT | Special Weather Statement | LBF | Custer | 39 min |
| Jul 1, 7:54 PM CDT | Special Weather Statement | LBF | Wheeler | 36 min |
| Jul 1, 8:18 PM CDT | Areal Flood Advisory | LBF | Custer | 110 min |
| Jul 1, 8:20 PM CDT | Special Weather Statement | LBF | Custer | 25 min |
| Jul 1, 9:22 PM CDT | Special Weather Statement | LBF | Garden | 38 min |
| Jul 1, 9:43 PM CDT | Areal Flood Advisory | LBF | Garden | 82 min |
| Jul 1, 9:49 PM CDT | Special Weather Statement | LBF | Deuel | 41 min |
| Jul 1, 10:16 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 29 min |
| Jul 1, 10:29 PM CDT | Special Weather Statement | LBF | Deuel | 46 min |
| Jul 1, 10:32 PM CDT | Special Weather Statement | LBF | Keith | 43 min |
| Jul 1, 10:38 PM CDT | Areal Flood Advisory | LBF | Deuel | 77 min |
| Jul 1, 11:36 PM CDT | Special Weather Statement | LBF | Perkins | 54 min |
Nearby
Special Weather Statements in Nebraska, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.